Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the generic nonexistence of first integrals


Author: Mike Hurley
Journal: Proc. Amer. Math. Soc. 98 (1986), 142-144
MSC: Primary 58F10; Secondary 58F35
MathSciNet review: 848891
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The property of having no $ {C^n}$ first integrals other than constants is shown to be generic in $ {\operatorname{Diff} ^r}(M)$ for each $ r = 1,2, \ldots $, where $ n$ is the dimension of $ M$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10, 58F35

Retrieve articles in all journals with MSC: 58F10, 58F35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0848891-7
Keywords: First integral, generic property
Article copyright: © Copyright 1986 American Mathematical Society